# SDR WX0A2025052732439

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 54,392 hours, 36,175 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DIRTY SOCK SMELL ON DESCENT.  FOUND APU LEAKING OIL. REF. WO 522043 FOR PARTS REPLACEMENT.   APU OIL COOLER FAN OIL TRANSFER TUBE LEAKING OIL. REMOVED COOLING FAN, REPLACED O-RINGS, AND REINSTALLED REF AMM 49-52-51-04 CONF 16. RAN APU FOR ONE HOUR, LEAK CHECK GOOD. COMPLETED TC 21-000-003, LEVEL A DECON OF ECS REF AIRBUS AMM 21-00-00-615-802-A. NO SMELL DETECTED, OPS CHECK GOOD. REPLACED APU FCU IAW AMM 49-32-11-000-003-A  &  49-32-11-400-003-A.   OPS CHECK GOOD AT THIS TIME,   NO LEAKS NOTED AT THIS TIME. COMPLETED TC 21-000-003, LEVEL A DECON OF ECS REF AIRBUS AMM 21-00-00-615-802-A. NO SMELL DETECTED, OPS CHECK GOOD.
